# SDR 2ARF201006004

- Difficulty date: June 12, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 51,289 hours, 36,530 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Open
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FUELING, A FUEL LEAK OCCURRED IN THE LEFT WING WHILE FILLING THE RIGHT TANK DUE TO AIRCRAFT WAS PARKED ON UNEVEN RAMP AND THE SUPPLY VALVE DID NOT CLOSE.  THE LEFT WING SPILL WAS ABOUT 2 GALLONS.
